# SDR ASAA2018111026819

- Difficulty date: November 10, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 19,353 hours, 6,356 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Faulted
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CA FMC FAILED A FEW TIMES, COMES BACK ONLINE EVENTUALLY BY ITSELF. GROUNDED - YES. LEFT FMC SHOWED PGM FAULT. PERFORMED FIM 34-61 TASK 807 GRD VERIFICATION SUCCESSFUL.
